# SDR FDEA2018051801192

- Difficulty date: May 8, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 70,833 hours, 16,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795504
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1880 RBL 27.5  SEAT TRACK FOUND CORRODED.  THE CORROSION WAS REMOVED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPLACED FROM BS 1811 TO 1887 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
